# SDR CALA0000301

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO CEILING FLOORBEAM GOUGED AT FS 1174, RBL 2.  A DOUBLER AND SHIM WERE INSTALLED IAW SRM 53-05, FIGURE 86, 51-10-2, 51-10-3, AND 53-04, FIGURE 36.
